RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 8, Pages 1305–1319 (Mi zvmmf10246)  

This article is cited in 5 scientific papers (total in 5 papers)

On the solution of evolution equations based on multigrid and explicit iterative methods

V. T. Zhukov, N. D. Novikova, O. B. Feodoritova

Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047, Russia

Abstract: Two schemes for solving initial–boundary value problems for three-dimensional parabolic equations are studied. One is implicit and is solved using the multigrid method, while the other is explicit iterative and is based on optimal properties of the Chebyshev polynomials. In the explicit iterative scheme, the number of iteration steps and the iteration parameters are chosen as based on the approximation and stability conditions, rather than on the optimization of iteration convergence to the solution of the implicit scheme. The features of the multigrid scheme include the implementation of the intergrid transfer operators for the case of discontinuous coefficients in the equation and the adaptation of the smoothing procedure to the spectrum of the difference operators. The results produced by these schemes as applied to model problems with anisotropic discontinuous coefficients are compared.

Key words: three-dimensional parabolic equations, anisotropic discontinuous coefficients, multigrid method, explicit iterative scheme with Chebyshev parameters.

DOI: https://doi.org/10.7868/S0044466915080177

Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:8, 1276–1289

Bibliographic databases:

UDC: 519.63
Received: 26.02.2015

Citation: V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “On the solution of evolution equations based on multigrid and explicit iterative methods”, Zh. Vychisl. Mat. Mat. Fiz., 55:8 (2015), 1305–1319; Comput. Math. Math. Phys., 55:8 (2015), 1276–1289

Citation in format AMSBIB
\Bibitem{ZhuNovFeo15}
\by V.~T.~Zhukov, N.~D.~Novikova, O.~B.~Feodoritova
\paper On the solution of evolution equations based on multigrid and explicit iterative methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 8
\pages 1305--1319
\mathnet{http://mi.mathnet.ru/zvmmf10246}
\crossref{https://doi.org/10.7868/S0044466915080177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3386159}
\elib{http://elibrary.ru/item.asp?id=23908469}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 8
\pages 1276--1289
\crossref{https://doi.org/10.1134/S0965542515080151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360069100004}
\elib{http://elibrary.ru/item.asp?id=24942225}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940173291}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10246
  • http://mi.mathnet.ru/eng/zvmmf/v55/i8/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Zhukov, M. M. Krasnov, N. D. Novikova, O. B. Feodoritova, “Chislennoe reshenie parabolicheskikh uravnenii na lokalno-adaptivnykh setkakh chebyshevskim metodom”, Preprinty IPM im. M. V. Keldysha, 2015, 087, 26 pp.  mathnet
    2. V. T. Zhukov, M. M. Krasnov, N. D. Novikova, O. B. Feodoritova, “Algebraicheskii mnogosetochnyi metod c adaptivnymi sglazhivatelyami na osnove mnogochlenov Chebysheva”, Preprinty IPM im. M. V. Keldysha, 2016, 113, 32 pp.  mathnet  crossref
    3. Feodoritova O.B. Novikova N.D. Zhukov V.T., “Multigrid Method For Diffusion Equations Based on Adaptive Smoothing”, Math. Montisnigri, 36 (2016), 14–26  mathscinet  zmath  isi
    4. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Chebyshevskie iteratsii s adaptivnym utochneniem nizhnei granitsy spektra matritsy”, Preprinty IPM im. M. V. Keldysha, 2018, 172, 32 pp.  mathnet  crossref  elib
    5. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Adaptivnyi chebyshevskii iteratsionnyi metod”, Matem. modelirovanie, 30:10 (2018), 67–85  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:23
    References:46
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020